Anonymous
Anonymous asked in Science & MathematicsMedicine · 7 years ago

flu shot side effects?

ok so yesterday i got the flu shot, and today i have a lot of pains in my ears. it feels like an ear infection, but my nose wasnt stuffed, and it hurts much much worse. it hurts when i chew ALOT. i just wanted to know if this was a side effect of the flu shot, or something else. thanksssmm in advanceed:)

5 Answers

Relevance
  • 7 years ago
    Best Answer

    http://www.cdc.gov/vaccines/vac-gen/side-effects.h...

    Your symptoms are not a common side effect.

  • Kathy
    Lv 4
    4 years ago

    Hey Laura. You aren't helping the opinion of nurses. They flu shot contains bits of the virus in a killed state. THe flu shot cannot and does not give you the flu. The tiny bits of the virus causes your body to make antibodies against the strains that are in the shot. The majority of people who have side affects have them because they are told there might be side affects. Its a form of the placebo affect. If you tell someone they might get sick, a certain percentage will. If you are indeed a nurse, you need to do more research and more listening to the professionals.

  • 5 years ago

    What are the side effects of the flu shot

  • 7 years ago

    No. Post hoc ergo propter hoc is fallacious reasoning.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    7 years ago

    NO...zero connection.

Still have questions? Get your answers by asking now.